# SDR ASAA2015022410761

- Difficulty date: February 24, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 30,455 hours, 9,147 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT SAT COM PROMPT ON ACARS MENU UNAVAILABLE.  ACFT GROUNDED.  CYCLED SATCOM BREAKER FOR 10 SECONDS SAT PROMPT APPEARS ON MENU SCREEN.   ACCOMPLISHED IAW FIM TASK 23-15-00-23-801.
